# SDR AN0R20170210003

- Difficulty date: January 9, 2017
- Submitted: February 10, 2017
- Operation: Air carrier
- Filed by: AAR Component Services - Hot Springs, LLC., repair station AN0R321N
- Make and model: Airbus A330*
- Engine: Pwa PW4168
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Beam
- Part number: 71M150039
- Condition: Worn
- Location: Thrust Reverser
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FAN REVERSER LOWER LATCH BEAM EXHIBITS WEAR COMMON TO THE AUXILIARY GUIDE RAIL MEASURING .065 INCHES DEEP THE ENTIRE LENGTH OF GUIDE RAIL.
